Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What is the cause of large red spots on both the sides of body in one having ringworm infestation on the neck ?

Hello, my name is Milan Popovic and recently I woke up with red more like larger spots, mostly on the both sides of my body. The do not itch or hurt. Before that I have on my neck something that is recognized as a ringworm and I treat that with cream containing clotrimazole . I would say successfully. I also bought a body shampoo against ringworm. At the first I thought it is allergic response so I took few day antihistaminics but it did not help. Also I tried with hydrocortisol cream. Also did not reduce number of tha spots. Now I am on the path of using clotrimazole. Could it be that I have just dermatitis caused by stress and not fungal infection?
Asked On : Tue, 10 Apr 2012
Answers:  2 Views:  301
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear grudvica..,
Thanks for choosing HCM..,
Sudden appearance of the larger red spots ..,
without any itching or burning..,
Possibly....Drug reaction, food allergy,
ANGIOEDEMA , called Hives..,
if sudden appears means...Acute Angioedema..,
It should be treat with...Epinephrine and Glucorticoids..,
It is mediated by...Ig E ,
So consult good dermatologist....,he can direct U..,
In mean while......
1) Apply CALAMINE lotion...,
2) Large doses of Levocetrizine....30 mg /day...,
3) Epinephrine and glucocoticoids..,
ok...good luck

Answered: Thu, 12 Apr 2012
I find this answer helpful
Oncologist Dr. Jawahar Ticku's  Response
There can be many causes for the same but before making any judgement it is better to have a good photograph of the lesion so that it can easily recognized what type of lesion it is. Treatment can be given accordingly.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor